- -

A note on separation and compactness in categories of convergence spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A note on separation and compactness in categories of convergence spaces

Show full item record

Baran, M.; Kula, M. (2003). A note on separation and compactness in categories of convergence spaces. Applied General Topology. 4(1):1-13. doi:10.4995/agt.2003.2005.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82299

Files in this item

Item Metadata

Title: A note on separation and compactness in categories of convergence spaces
Author: Baran, Mehmet Kula, Muammer
Issued date:
Abstract:
[EN] In previous papers, various notions of compact, T3, T4, and Tychonoff objects in a topological category were introduced and compared. The main objective of this paper is to characterize each of these classes of objects ...[+]
Subjects: Topological category , Filter convergence spaces , Tychonoff objects , Compact objects , Normal objects
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2005
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2005
Type: Artículo

This item appears in the following Collection(s)

Show full item record